# SDR CALA2021102201949

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 58,568 hours, 25,461 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: D5311278220200
- Condition: None
- Location: Y-1292 Fr20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6038 CABIN FLOOR SEAT TRACK Y-1292 FR20 HAVE WEAR MARK S AND GOUGES. DOT 42-053 EVALUATED FLOOR BEAM IAW SRM A320 53-00-15-283-002 FOUND OUT OF LIMITS, REPLACED BY NEW FLOOR BEAM PN:D5311278220201 BATCH:00038 6549, REPLACED IAW A320 SRM 51-42-11-001. EVLAUATED FLOOR BEAM IAW SRM A320 53-00-15-283-002 AND FOUND OUT OF LIMITS, REPLACED BY NEW FLOOR BEAM PN: D5311278220201 BATCH: 000386549, REPLACED IAW A320 SRM 51-42-11-001. ACCOMPLISHED BY E MP#V934583 AT BFM ST AEROSPACE MOBILE. NR#934583
